# SDR UIEA2011032000157

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,171 hours, 14,458 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Access Panel
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE RT BODY GEAR DOOR WITH ACCESS PANELS (2 EA) MISSING (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 1 FC (FLIGHT CYCLE) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1 HAS BEEN ACCOMPLISHED.)
